# SDR DLL16962412

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 3244 · Tire
- Part: Tires
- Part number: L1011MAIN
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

ON TOUCHDOWN, LEFT MAIN TIRES BLEW DURING ROLLOUT, BEFORE BRAKE APPLICATION.  REPLACED 1 REAR AND 2 REAR WHEEL ASSEMBLIES PER M/M.
